# SDR CA960927005

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cylinder
- Part number: MC4D
- Condition: Low Pressure
- Location: Copilot Brake
- Component: Diamon, MC4D
- Stage of operation: LD
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LEFT AND RIGHT MASTER CYLINDERS ON THE CO-PILOTS SIDE FAIL TO PRODUCE ADEQUATE PRESSURE FOR BRAKING. PILOT'S CYLINDERS SEEM TO WORK WELL. THE SUBMITTER STATES THAT THE FLUID IN THE CYLINDERS APPEARS DIRTY AND SPECULATES THAT THERE COULD BE SOME O-RING DETERIORATION.
